... mouth and sweating
In general, patients experiencing adverse effects should report them to their prescriber
Spironolactone is a type of a blood pressure medication. Feeling dizzy upon standing is called "orthostatic hypotension" and is a side effect of the drug. This should be reported to your health care team as soon as possible. The side effect sometimes improves with time but you may be asked to change your dose or stop the drug.
Spironolactone has a minty taste and often leaves a strange taste. This is normal. If unpleasant, you may find that certain beverages (ie flavored beverages) help wash it down
Jeff Donovan MD PhD FRCPC FAAD
US & Canadian board-certified Dermatologist
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Husband had flouride treatment - now feeling light-headed, had a stomach ache and urinating a lot? -
Posted 13 Oct 2010 • 1 answer
Posted 2 Feb 2011 • 1 answer
Posted 29 Apr 2012 • 3 answers
Posted 11 Mar 2015 • 1 answer
Posted 30 Dec 2016 • 2 answers